Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Dave Sobel

Lightning Talk: Reducing Churn with Security

SolarWinds

Lynn Haber

Powering Possibilities in a Changing Channel

Channel Partners

John DeLozier

It's a Revolution: The New Speed of Business

8x8

Michelle Bailey

The Innovation Imperative

IDC Research Fellow

Howard M. Cohen

Talkin’ Cloud ‘Til You’re Walkin’ Cloud

HMC Write Now

Tim Conkle

Lightning Talk: Vision Without Execution Is a Dream

The 20

Catherine Sugarbroad

Take the SMB Challenge

Verizon

8:00am - 8:00pm 720 mins
Info
Networking
Mitel Experience Center – South Sea J

Location: South Convention Center, Level 3, South Seas J

Throw Your Best Pitch with Mitel 

Stop by the Mitel Experience Center on the third floor in South Sea J for a chance to win MLB tickets! 

Enjoy some drinks and snacks while you view live demos of hot-off-the-press solutions such as our new MiCloud Connect CX contact center offering. We’ll walk you through our complete MiCloud Connect portfolio and highlight some differentiators plus new partner programs and SPIFFs so you can hit a home run with Mitel every time.

Join us on Wednesday and Thursday to see how easy it is working with Mitel.

Schedule a meeting at: https://mitelcplv19.youcanbook.me

8:30am - 6:00pm 570 mins
Info
Registration
Registration sponsored by Fuze

Location: South Convention Center, Level 1, Bayside AB

8:30am - 9:00am 30 mins
Info
Networking
Breakfast & Networking sponsored by 8x8 Inc.

Location: South Convention Center, Level 3, South Seas B

Open to all attendees.

8:30am - 6:00pm 570 mins
Info
Networking
VIP Lounge sponsored by ScanSource

Location: South Convention Center, Level 1, Bayside AB, Booth 807

Located near the registration area, our VIP lounge, sponsored by ScanSource and Intelisys, is the place where Conference & Expo passholders can go to sit down, catch up on email, or have a meeting. With Wi-Fi, refreshments and charging stations, it's a great spot for a quick respite from the hustle and bustle!

8:50am - 9:00am 10 mins
Info
Keynote Programming
Lightning Talk: Reducing Churn with Security
  • Speaker Dave Sobel - Senior Director, MSP Evangelism, SolarWinds

Location: South Convention Center, Level 3, South Seas B

Few IT service providers consider themselves bona fide experts at managed services. While this means the barrier to market entry is low, these service providers are taking a hit on customer churn. Research from SolarWinds MSP shows that IT service businesses onboard new customers each month but lose almost as many. The research also shows that businesses are struggling with security and are looking for an assist. In this lightning session, Dave will offer attendees key research insights and best practices for avoiding churn by building strength in the security realm, especially as security remains an important beachhead for business growth.

Open to all attendees.

9:00am - 9:07am 7 mins
Info
Fastball
Fastball: CloudStax for Agent: Microsoft Made Easy for the Agent Channel presented by Pax8

Location: South Convention Center, Level 3, South Seas B

When it comes to expanding your Microsoft offering through cloud-based services, you need a Wingman. Find out how you can capitalize on dynamic high-growth opportunities, improve your customer experience, receive award-winning support, and easily build a go-to-market plan with CloudStax for Agent.

Speaker: Nick Heddy, CRO, Pax8

Open to all attendees.

9:07am - 9:42am 35 mins
Info
Keynote Programming
Powering Possibilities in a Changing Channel
  • Moderator Lynn Haber - Senior Editor, Channel Partners
  • Panelist Adam Edwards - President, Co-Founder, Telarus Inc
  • Panelist Ansley Hoke - Senior Vice President of VAR Marketing, North America, ScanSource
  • Panelist Ian Kieninger - CEO, AVANT
  • Panelist Ted Schuman - Founder & CEO, PlanetOne
  • Panelist Geoffrey Shepstone - President, TBI
  • Panelist Ryan Walsh - Chief Channel Officer, Pax8

Location: South Convention Center, Level 3, South Seas B

This keynote is always one of the most anticipated at any Channel Partners event. Join Lynn Haber, senior editor, as well as executives from AVANT, Pax8, PlanetOne, TBI, Telarus and ScanSource. These industry insiders will share their perspectives on the state of the channel in a time of great change. Learn how they enable partners to go to market – and win.

Open to all attendees.

9:42am - 9:50am 8 mins
Info
Fastball
Fastball: Reborn in the Cloud – Mitel Is Digital Transforming to Lead presented by Mitel

Location: South Convention Center, Level 3, South Seas B

Technology companies across the globe are feeling the disruption from startups claiming the title “born in the cloud.” In order for these established brands to remain relevant, they must drastically transform their business strategies and infrastructure to address competitive pressures; otherwise, they risk becoming another Harvard Business Review statistic. Come learn how a 45-year-old telephony powerhouse has successfully been reborn in the cloud to compete and not only win, but become the number two leader in total UCaaS users globally.

Speaker: Daryl Reva, VP, UCaaS Marketing, Mitel

Open to all attendees.

9:50am - 10:15am 25 mins
Info
Keynote Programming
It's a Revolution: The New Speed of Business
  • John DeLozier - Channel Chief and Vice President of Channel Strategy and Execution, 8x8

Location: South Convention Center, Level 3, South Seas B

The new speed of business is faster than ever. Our customers, your customers and your customers’ customers expect a fine-tuned, omnichannel experience—and they expect information and resolutions immediately. Join John DeLozier to discuss how businesses are using one cloud communications platform to step up their tempo and outpace competitors.

Open to all attendees.

10:25am - 11:10am 45 mins
Info
Business Strategy Conference Track sponsored by Nextiva
Channel Convergence: Inevitability or Implausibility?
  • Moderator Marie Rourke - Founder and Chief Channel Strategist, WhiteFox Marketing Inc.
  • Panelist Jim Lippie - General Manager, Cloud Computing, Kaseya
  • Panelist Christopher Rajiah - SVP, Worldwide Alliances and Partnerships, Alert Logic
  • Panelist Craig Schlagbaum - Vice President Indirect Channels, Comcast Business

Location: South Convention Center, Level 3, South Seas C

No change has impacted the channel more than the rise of technology delivered “as-a-service.” More than a technological disruption, X-as-a-service (XaaS) has ushered in an era of business model revolution. Today there’s great debate among thought leaders and channel chiefs over whether XaaS business models will become the de facto way of delivering technology, or whether multiple business models will coexist. The former could lead to a consolidation or convergence of channel models, while the latter would likely lead to a fractionalization with ramifications that are yet unknown. In this session, members of the Channel Futures Think Tank debate the possibilities.

All Access pass or Conference & Expo pass required to attend this session.

10:25am - 11:10am 45 mins
Info
Marketing & Technology Conference Track sponsored by Nextiva
An Insider's Guide to Becoming a Video & Interview Ninja
  • Panelist Craig Galbraith - Executive Editor, Channel Partners
  • Panelist Lorna Garey - Editor in Chief, Channel Partners Online and Channel Futures
  • Panelist Lynn Haber - Senior Editor, Channel Partners
  • Panelist Maggie Miller - Content Marketing Director, Channel Partners

Location: South Convention Center, Level 3, South Seas I

Social media and the demand for companies to create video content has changed everything. It used to be just executives doing interviews and being in front of the camera. Now, it’s everyone’s job. In this session, Channel Partners editorial leads will reveal insider advice for acing press or peer interviews and coming across as a pro on video.

All Access pass or Conference & Expo pass required to attend this session.

10:25am - 11:10am 45 mins
Info
Cloud & Colo Conference Track presented with Data Center Knowledge sponsored by Nextiva
Mastering Colocation to Maximize Profit
  • Track Chair Yevgeniy Sverdlik - Editor-in-Chief, Data Center Knowledge
  • Speaker Kirk Killian - President, Partners National Mission Critical Facilities

Location: South Convention Center, Level 3, South Seas D

The data center colocation industry is projected to reach more than $60 billion in revenues by 2022, with annual growth exceeding 14 percent. Colocation has evolved significantly in recent years, and understanding key changes in delivery, reliability, services and pricing is critical to maximizing profits for channel partners. This engaging, interactive session will discuss key industry changes, followed by a “Top Ten” list of specific, executable strategies channel partners can intelligently adopt to maximize profits through expanding revenue and services paths, enhancing deployment and contract flexibility, and reducing colocation costs, all while controlling and preserving excellent data center delivery to the end user.

All Access pass or Conference & Expo pass required to attend this session.

10:30am - 12:00pm 90 mins
Info
VIP Events
VIP Session with Telarus: Do You Want to Be a Millionaire? You Can With Contact Center!

Location: South Convention Center, Level 3, Palm A

Telarus is shaking up the boring session space by playing “Who Wants to Be a Millionaire: The Contact Center Edition.” We are bringing five leaders in the cloud contact center space together for a power-packed 90 minutes of education and information on ways you can win with them. We will choose lucky contestants from the audience to play as we ask questions and move rapidly through five suppliers. You will learn from each provider their value proposition, why they are winning and how you can position yourself to win with them. Escape the mind-numbing panels and avoid death by PowerPoint — come play and win! Food will be provided and prizes will be awarded for those who come, learn and engage. (Participating cloud contact center providers are 8x8, Five9, Genesys, NICEinContact, and Sharpen.)

One lucky attendee will win a $500 gift card!

Separate registration required.

Already registered? Contact Jessica Barreras to save your seat.

10:30am - 12:00pm 90 mins
Info
Channel Partners Studio sponsored by LogMeIn
Channel Partners Studio Unplugged: Tips to Supercharge Your Channel Strategy sponsored by BluLogix
  • Theresa Caragol - Founder & CEO, Achieve Unite
  • Tina Gravel - SVP Global Channels and Alliances, Cyxtera
  • Janet Schijns - CEO, JS Group

Location: South Convention Center, Level 1, Bayside AB, Booth 1053

Join three of the most opinionated — and connected — women in the channel for an intimate program. We’ll share real-deal ways to improve your partner relationships and maximize the return on your investment. This block is open only to suppliers and exhibitors. Bring your problems, questions and concerns!

10:30 - 10:35 a.m.   Welcome

10:35 - 11:05 a.m.  Channel Acceleration Bootcamp Lite with Theresa Caragol

How do you find the right partners for your business — and then dodge common pitfalls that prevent otherwise healthy channels from succeeding?

11:05 - 11:35 a.m.  Next-Gen Partner Program Playbook with Tina Gravel 

Lifetime commissions? Innovative marketing tools? Learn from best practices and case studies based on one of the top channel programs in the industry.

11:35 a.m. - Noon  Accelerate Partner Results With High-Impact Go-To-Market Strategies with Janet Schijns

Ready to create a plan to empower your partners to capture new markets, launch new solutions and deliver game-changing revenue streams? After all, those with an active plan return at two-times the ROI of those without when using MDF. If that sounds good, this session is for you.

Open to those with Exhibitor, Sponsor and Supplier Badges.

11:20am - 12:05pm 45 mins
Info
Cloud & Colo Conference Track presented with Data Center Knowledge sponsored by Nextiva
My Customer Said, “Get Us to the Cloud!” But Which Workloads Stay On-Prem?
  • Track Chair Yevgeniy Sverdlik - Editor-in-Chief, Data Center Knowledge
  • Speaker Mor Cohen - CTO, Cloud, Turbonomic

Location: South Convention Center, Level 3, South Seas D

Your customers’ CIOs are under incredible pressure to meet digital transformation goals, and “getting to the cloud” is typically an important component. However, moving a mix of newer and legacy applications to the cloud is complicated. Some workloads are fairly static, while others are quite variable. Mistakes in placement may be costly to the organization, both in performance and real dollars. In this session, we will explain how to identify applications that can easily move to the cloud versus those that should be left alone and discuss how to move workloads to ensure that customers get maximum value from their cloud journeys.

All Access pass or Conference & Expo pass required to attend this session.

11:20am - 12:05pm 45 mins
Info
Business Strategy Conference Track sponsored by Nextiva
Leadership in the Post-Privacy, Security and Resell Era
  • Moderator T.C. Doyle - Senior Content Director, Channel, Channel Futures
  • Panelist Bob Lyons - CEO, Alert Logic
  • Panelist Fred Voccola - CEO, Kaseya
  • Panelist Daniel Saks - President & Co-CEO, AppDirect

Location: South Convention Center, Level 3, South Seas C

Develop a product. Attract funding. Go public or sell to someone like Cisco. Boy, were those the days of entrepreneurship. Alas, today’s CEO has far more things on his or her plate. Think regulatory oversight, data privacy, new funding mechanisms, customer experiences, AI and the IoT. In addition to new things, the old standbys no longer apply. Growth at all cost? Disruption without consequences? Technology idolatry regardless of implications? No leader can afford to think or strategize that way. For insights on how the most successful execs work today, check out this CEO roundtable featuring three of the industry’s most dynamic up-and-coming leaders.

All Access pass or Conference & Expo pass required to attend this session.

11:20am - 12:05pm 45 mins
Info
Marketing & Technology Conference Track sponsored by Nextiva
5 Secrets of Upmarket Partners
  • Moderator Dave Dyson - Communications Visionary & Thought Leader, Eclipse Telecom
  • Panelist Tom McKeown - Founder/CEO, Broadreach
  • Panelist Joe Rice - Managing Director, Acliviti
  • Panelist Nancy Sabino - CEO & Co-Founder, SabinoCompTech

Location: South Convention Center, Level 3, South Seas I

Solution providers who punch above their weight, serving very large enterprises, international firms and highly specialized industries, have a few things in common. In this session, four top partners let you in on their secrets to success.

All Access pass or Conference & Expo pass required to attend this session.

11:55am - 12:25pm 30 mins
Info
Networking
Lunch & Networking sponsored by Verizon

Location: South Convention Center, Level 3, South Seas B

Open to all attendees.

12:00pm - 4:00pm 240 mins
Info
Networking
BCM One Technology Lounge - Jasmine E

Location: South Convention Center, Level 3, Jasmine E

Come for a Drink, Stay for the Partnership

Stop by the BCM One Technology Lounge – Room: Jasmine E and enjoy a drink and light appetizers.  Discover why agents and VARS are loyal partners with BCM One.

We’d love to meet with you to discuss about our enhanced channel partner program and overall solutions and support you’ll receive from BCM One.  We can update you about our recent big announcement as we embark on our next level of growth and what that means to you as a BCM One channel partner.   Schedule a meeting at marketing@bcmone.com.

Open to all attendees. 

12:15pm - 12:40pm 25 mins
Info
Keynote Programming
The Innovation Imperative
  • Speaker Michelle Bailey - Group Vice President, General Manager, IDC Research Fellow

Location: South Convention Center, Level 3, South Seas B

The advent of new cognitive capabilities along with massive computer-generated automation make three facts immutable: 

  1. Applications and data will be increasingly fragmented across a new generation of infrastructure. 
  2. Service provider ecosystems will challenge the relevance of incumbent technology vendors. 
  3. The new IT buyer will favor innovation over the status quo because digital disruption means the risk of changing nothing is becoming greater than the risk of failure.


Now, a new class of provider is emerging in support of that IT buyer. In this keynote, Michelle Bailey, group vice president, general manager and IDC research fellow, will explain why it's a watershed moment for enterprise technology adoption — and how partners can become an intrinsic part of that success.

Open to all attendees.

12:40pm - 12:47pm 7 mins
Info
Fastball
Fastball: Why Build a Network to Fail When You Can Build a Fail-Safe Network? presented by Oracle

Location: South Convention Center, Level 3, South Seas B

Only a fail-safe SD-WAN works for mission-critical applications. While SD-WAN certainly Increases network capacity and can improve traffic reliability, only a fail-safe implementation of the technology truly delivers a higher quality of user experience, increased visibility into the WAN and link aggregation while lowering costs.

Speaker: George Just, VP Global SD-WAN Sales – Oracle Communications

Open to all attendees.

12:47pm - 1:00pm 13 mins
Info
Keynote Programming
Talkin’ Cloud ‘Til You’re Walkin’ Cloud
  • Moderator Howard M. Cohen - Senior Resultant, HMC Write Now
  • Panelist J.P. Dundas - Director, North America Channel Sales, Fuze
  • Panelist Sonal Puri - CEO, Webscale
  • Panelist Jim Regan - Channel VP, Vonage

Location: South Convention Center, Level 3, South Seas B

Since IBM first named us a “reseller channel” in 1981, the key to our continuing success has always been constant innovation. Now with cloud accelerating everything else, our pace of innovation must accelerate as well. The 2019 Talkin’ Cloud 100 awardees have been selected based on their innovations in the CSP space, shining examples of the way CSPs are now defining the possibilities of cloud services. In this panel session we’ll ask them what inspired innovation in each of them and where they see our cloud-centered channel going next. Need a great catalyst to get your creative juices flowing? Join us as we celebrate this year’s winners.

Open to all attendees.

1:00pm - 1:07pm 7 mins
Info
Fastball
Fastball: The Power of Robust VM Backup & Office 365 Backup presented by Altaro Software

Location: South Convention Center, Level 3, South Seas B

Having a backup/DR vendor you can count on can make or break your business when you are in a tough situation. Join us for a Fastball session where we’ll show you how Altaro products can protect customers’ Hyper-V and VMware VMs and Office 365 mailboxes simply, efficiently — and without breaking the bank.

Speaker: Andy Syrewicze, Technical Evangelist Microsoft Cloud & Datacentre MVP, Altaro Software

Open to all attendees.

1:07pm - 1:17pm 10 mins
Info
Keynote Programming
Lightning Talk: Vision Without Execution Is a Dream
  • Speaker Tim Conkle - CEO, The 20

Location: South Convention Center, Level 3, South Seas B

Open to all attendees.

1:17pm - 1:24pm 7 mins
Info
Fastball
Fastball: Rackspace: So You Can Be Great presented by Rackspace

Location: South Convention Center, Level 3, South Seas B

Speaker: Michael Stephens, Director, Channel Sales, Rackspace

Open to all attendees.

1:24pm - 1:49pm 25 mins
Info
Keynote Programming
Take the SMB Challenge
  • Catherine Sugarbroad - Executive Director SMB Product, Verizon

Location: South Convention Center, Level 3, South Seas B

Let’s face it, the SMB market is underserved. Do we really understand their mindset? Are they consumers or are they businesses or something completely unique? There are nearly 30 million small businesses in the United States employing 47.8 percent of US workers according to US Small Business Administration. Getting to know this enigmatic group of customers can unlock significant growth opportunities in the channel, yet very few companies have taken the challenge to really get the know them. Catherine will share what she and her team have learned about the SMB persona and how your business can use it to accelerate your business.

Open to all attendees.

2:00pm - 6:00pm 240 mins
Info
Expo Hall
Expo Hall Open

Location: South Convention Center, Level 1, Bayside AB

Open to all attendees and exhibitors.

2:00pm - 6:00pm 240 mins
Info
Expo Hall
Pub Crawl

Location: South Convention Center, Level 1, Bayside AB

Sponsored by:

  • Avaya - PMR13
  • Broadvoice - Booth 1042
  • CoreDial, LLC. - Booth 545
  • MetTel - PMR5
  • NTS Direct - Booth 759
  • Ooma, Inc. - Booth E7
  • VTech/Snom Americas - Booth 1755

Discussing business over drinks is a tried-and-true way to make new connections — we’re just making it more convenient! Visit participating exhibitors’ booths during expo hall hours for a complimentary beverage.Open to all attendees.

Open to all attendees and exhibitors.

2:00pm - 6:00pm 240 mins
Info
Expo Hall
MSP Pavilion

Location: South Convention Center, Level 1, Bayside AB

The MSP Pavilion is a designated area on the show floor where MSPs can find the solutions and services they are looking for, all in one location. View our floor plan to learn more >>

Open to all attendees and exhibitors.

2:00pm - 2:10pm 10 mins
Info
Channel Partners Studio sponsored by LogMeIn
Coffee with Craig & Kevin

Location: South Convention Center, Level 1, Bayside AB, Booth 1053

Open to all attendees and exhibitors.

2:00pm - 2:50pm 50 mins
Info
Thunderdome
Go Inside the Channel Partners Thunderdome: SD-WAN
  • Ringmaster Bryan Reynolds - Director, Sales Operations, TBI
  • Inquisitor Chris Donlan - Solutions Architect, SD-WAN Evangelist, MicroCorp
  • Inquisitor Shaquille Fontenot - Director of Marketing, CNSG
  • Inquisitor Christine Sanni - Mid-Atlantic South, Channel Manager, Intelisys, a ScanSource company

Location: South Convention Center, Level 3, South Seas D

No steel cages here, just a forum where attendees can face a panel of top SD-WAN suppliers in a head-to-head matchup. We'll have timer in hand to make sure the action keeps moving.

You will hear from the following suppliers during this session:


Matt Douglass, Sr. Director Sales Engineering, CBTS

George Just, VP, Global SD-WAN Sales, Oracle Communications

Olen Scott, Senior Vice President, Worldwide Channels at Aryaka Networks

Ryan Williams, Director of Channel Sales – Agent Community, CloudGenix


Sponsored by Aryaka, CBTS, CloudGenix and Oracle

Open to all attendees and exhibitors. 

2:00pm - 2:50pm 50 mins
Info
Partner Breakout Session
Partner Breakout Session: High Margin, Low Maintenance: Reselling Native Office 365 Email Security presented by Vade Secure

Location: South Convention Center, Level 3, South Seas C

Harvesting Office 365 credentials is now the most profitable activity for cybercriminals. That’s why, in Q4 2018, Microsoft was the most impersonated brand, with 2.3 times more attacks than number 2, Netflix. While credential phishing is a serious enough threat, it’s just the beginning. Hackers are increasingly using compromised legitimate Office 365 accounts to launch even more damaging spear phishing attacks.

Discover how to grow your business — and margins — by reselling Vade Secure’s email security add-on for Office 365. We’ll walk you through the solution’s native O365 integration, including its unique advantages over gateway products. We’ll show you how we leverage machine learning to block unknown phishing, spear phishing and malware attacks. And we’ll also introduce our new Remediate feature and how you can offer ancillary threat remediation services to clients to further grow your business.

Open to all attendees and exhibitors.

2:00pm - 2:50pm 50 mins
Info
Partner Breakout Session
Partner Breakout Session: Monetizing the Shift to Cloud-Based Data Center Infrastructure presented by COLOTRAQ

Location: South Seas I

There has been an undeniable shift of traditional data center infrastructure from physical colocated environments to the cloud, both public and private. In this session we will go over the various drivers behind this trend and how channel partners can immediately capitalize on and monetize this shift by partnering with COLOTRAQ and leveraging their resources. We will cover COLOTRAQ’s cloud capabilities and how you can seamlessly deliver them to your clients.

Speaker: Dany Bouchedid, Chief Executive Officer, COLOTRAQ

Open to all exhibitors and attendees.

2:10pm - 2:55pm 45 mins
Info
Channel Partners Studio sponsored by LogMeIn
Channel Partners Studio Interviews

Location: South Convention Center, Level 1, Bayside AB, Booth 1053

2:10 - 2:25 p.m. Analyst Panel

2:25 - 2:40 p.m.  CoreDial

2:40 - 2:55 p.m.  Avaya

Open to all attendees and exhibitors.

2:55pm - 3:05pm 10 mins
Info
Channel Partners Studio sponsored by LogMeIn
Fourth Annual Cloud Girls Rising: Women to Watch Awards
  • Award Presenter Janet Schijns - CEO, JS Group

Location: South Convention Center, Level 1, Bayside AB, Booth 1053

Cloud Girls, along with the Alliance of Channel Women, will honor women in the service provider, cloud provider and channel community who have shown leadership and innovation in the emerging cloud space in 2018.

Winners will be named in two categories:

  • Trailblazer: A seasoned female technology industry veteran who is paving the way for her organization, customers and industry in advancing cloud and next-generation technology solutions.
  • Rising Star: A female up-and-comer in the cloud community who has shown initiative in advancing cloud and next-generation technology solutions for her organization, customers and the industry.


Open to all attendees and exhibitors.

3:05pm - 4:40pm 95 mins
Info
Channel Partners Studio sponsored by LogMeIn
New Exhibitors News Desk

Location: South Convention Center, Level 1, Bayside AB, Booth 1053

Want a cheat sheet on hot first-time exhibitors? Stop by the Channel Partners Studio for our New Exhibitor News Desk. Hear from select first-time exhibitors in this SNL-esque newsroom. The jokes and jabs will keep you entertained and leave you eager to learn more.

Open to all attendees and exhibitors.

4:40pm - 4:50pm 10 mins
Info
Channel Partners Studio sponsored by LogMeIn
Channel Partners Studio Interviews

Location: South Convention Center, Level 1, Bayside AB, Booth 1053

4:40 - 4:50 p.m.  Vince Bradley, WTG  & Dan Saks, AppDirect 

Open to all attendees and exhibitors.

5:00pm - 5:25pm 25 mins
Info
Channel Partners Studio sponsored by LogMeIn
Channel Partners Awards Show

Location: South Convention Center, Level 1, Bayside AB, Booth 1053

Be part of the hubbub at Channel Partners Studios when we announce the winners of the Channel Partners Conference & Expo awards.

To start with, there's the Best in Show: Best New Exhibitor, Best Booth Design, Best Giveaway/Promotion and Best New Product. The Channel Partners audience votes for these awards, so be sure to cast your ballot on the mobile app or by stopping by the Channel Partners Booth.

Next up is Channel Maker, presented to exhibitors in three categories — carriers & cablecos, masters & distributors and next-gen solution providers — who went above and beyond in bringing their partners to the conference. Winners will be determined by who has the most expo passes booked using their dedicated code.

Finally, the Channel Partners Choice Awards will recognize vendors for innovations in their channel programs. Winners have been selected on the basis of nominations submitted by partners.

Open to all attendees and exhibitors. 

5:25pm - 5:55pm 30 mins
Info
Channel Partners Studio sponsored by LogMeIn
Channel Partners Studio Interviews

Location: South Convention Center, Level 1, Bayside AB, Booth 1053

5:25 - 5:40 p.m.  Earthlink

5:40 - 5:55 p.m.  To Be Determined

Open to all attendees and exhibitors.

5:55pm - 5:58pm 3 mins
Info
Channel Partners Studio sponsored by LogMeIn
Passport Drawing Announcement

Location: South Convention Center, Level 1, Bayside AB, Booth 1053

Open to all attendees and exhibitors.

5:58pm - 6:00pm 2 mins
Info
Channel Partners Studio sponsored by LogMeIn
Conference Survey Announcement

Location: South Convention Center, Level 1, Bayside AB, Booth 1053

Open to all attendees and exhibitors. 

6:30pm - 7:30pm 60 mins
Info
Networking
Millennial Meetup: No Mo' FOMO

Location: South Convention Center, Level 3, Palm A

Join your hosts, Channel Partners NX2Z co-founders James Anderson and Aaron Leveston, grab a drink and a bite, network with peers before heading out for the last night in Las Vegas. All attendees age 35 and under are invited to learn about our community for the emerging generation of channel pros, Channel NX2Z.

Open to all attendees age 35 and under.

Already registered? Contact our marketing team or log back into your registration to save your seat.

6:30pm - 8:00pm 90 mins
Info
Networking
Circle of Excellence Awards Dinner

Location: Mandalay Bay, Aureole

Introduced in 2013, the Channel Partners Circle of Excellence program recognizes IT and telecom channel leaders who are helping their partners create business value for customers. The Circle of Excellence honors executives for their vision, innovation and advocacy of the indirect channel during a time of transition and convergence.

By invitation only.